MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ACTIS; HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US ACTIS; HIP FEMORAL STEM
Catalog Number 101011050
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 02/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.
 
Event or Problem Description
Subject id: (b)(6).Study no: (b)(4).Clinical adverse event received for revision ¿ aseptic loosening.Device related: no information provided.Procedure related: no information provided.Date of event: (b)(6) 2026.Date of implant: (b)(6) 2025.Date of revision: (b)(6) 2026.Device location: left.Treatment/impact: revision, components removed (stem, head).Depuy synthes products used.Catalog number: 101011050.Lot number: d25081131.Component type: stem.Description: actis collared standard femoral stem sz 5.Catalog number: 473440050.Lot number: 10678b.Component type: head.Description: cerasurf hd 40 +5.Catalog number: 472254040.Lot number: 4916929.Component type: liner.Description: emsys lnr aox n 54x40.Catalog number: 471054300.Lot number: 4879500.Component type: shell.Description: emsys shl 3hole 54.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: there is no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d10 concomitant.

Brand Name
ACTIS
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24829444
Report Number1818910-2026-06472
Device Sequence Number9168480
Product Code MEH
UDI-Device Identifier10603295380450
UDI-Public(01)10603295380450
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202472
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101011050
Device Lot NumberD25081131
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICULEZE HD CER 40 +5; EMSYS LNR AOX N 54 X 40; EMSYS SHL 3HOLE 54
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale
Patient Weight72 KG